# SDR CALA0400359

- Difficulty date: April 11, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 14,875 hours, 5,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31125
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO RIVET AT STA 328, L22L.  REPAIRED IAW ECRA 5331-01141.
